# SDR CALA2025072806973

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 124,267 hours, 18,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH AFT EXTERIOR EMERGENCY LIGHT NOT LIGHT DURING TEST. RH AFT SLIDE ESCAPE LIGHT LAMP REPLACED IAW AMM 33-51-06-902-082.
